International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 19, Pages 3169-3174
A generalized logistic distribution
1Department of Statistics, University of Nebraska, Lincoln 68583, NE, USA
2Department of Engineering Management and Systems Engineering, The George Washington University, Washington DC 20052, USA
Received 11 October 2004
Copyright © 2005 Saralees Nadarajah and Samuel Kotz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A generalized logistic distribution is proposed, based on the fact that the difference of two independent Gumbel-distributed random variables has the standard logistic distribution.